# SDR DLM11002034

- Difficulty date: October 16, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N801DE
- Make and model: Doug MD-11
- Aircraft serial: 48472
- Aircraft time: 41,702 hours, 5,701 cycles
- Engine time: 34,462 hours, 4,837 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 80380303
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON APPROACH NR 3 ENGINE FIRE WARNING ILLUM.  PUSHED MAST WRN UNABLE TO SILENCE BELL.  MASTER WRN EXT, ENG SHUTDOWN IAW POM FIRE WRN DID NOT EXT.  LIGHT IN T-HANDLE, FUEL C/O SW, AND LVL 3 ALERT REMAINED ON.  COULD NOT GET AGENT LOW LIGHTS WHEN T-HANDLE ROTATED.  BELL SILENCED WHEN T-HANDLE PULLED.  FDCU-3 FAULTS LOOP A.  WHEN ENG 3 LOOP A C/B PULLED ALL FIRE IND NORMAL.  SWAP APU FDCU AND ENG 3 FDCU.  NOW ALL FIRE IND REST NORMAL.  SQUIB FIRE TEST OK.  VERIFY GOOD SQUIB VOLTAGE AT BOTTLE 1 AND 2 CONN.  RAN ENG PER PFHB, CKS OK.  FIRE TEST OK.  FDCU-3 REPLACED.
